# SDR SWAA2023101902467

- Difficulty date: September 20, 2023
- Submitted: October 19, 2023
- Operation: Air carrier
- Aircraft: N7862A
- Make and model: Boeing 737-79P
- Aircraft serial: 33009
- Aircraft time: 54,202 hours, 36,257 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INOP LOWERED CEILING PANEL BATTERY PACK AT FWD GALLEY AREA (2 EA) 2023-578129<[01] REPLACED ON LOWERED CEILING PANEL BATTERY PACK AT FWD GALLEY AREA (2 EA) IAW B737-700 AMM 33-51-06-960-805 TEST OK. SEE INDIVIDUAL SIGN OFF BELOW;[02] CERTIFIED STEP 1 COMPLETED
